# SDR AALA202102149004

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,414 hours, 7,548 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 5 ON LEFT  HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING #5 ELEVATOR ON LEFT HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A.
